# SDR SWAA2024121055937

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 259.5 AND STRINGER 9R AT COCKPIT 2024-687003<[01] PERFORMED PERMANENT REPAIR CATEGORY A LOCATED STA 259.5 BTW STR 6R TO 11R AT PASSENGER CABIN IAW EA 24-153-03139-WIP1 AND EA # 24-153-031349. SEE INDIVIDUAL SIGN OFF BELOW.;[02] PERFORMED PERMANENT REPAIR CATEGORY A LOCATED STA 259.5 BTW STR 6R TO 11R AT PASSENGER CABIN IAW EA 24-153-03139-WIP1 AND EA # 24-153-031349. SEE INDIVIDUAL SIGN OFF BELOW. RII INSPECTED
